MathSciNet Relay Station
MathSciNet bibliographic data
MR394301 47D99 (46L20)
Holmes, Richard; Scranton, Bruce; Ward, Joseph Approximation from the space of compact operators and other $M$-ideals. Duke Math. J. 42 (1975), 259–269.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement